# SDR IPXA2025072137992

- Difficulty date: July 2, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,467 hours, 17,216 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57960438200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, CENTER FLAP, TOP SKIN RIB FLANGE, 2 CRACK INDICATION NOTED AT RIB 26. CIRCLED IN RED. VERIFIED REPAIR HAS BEEN ACCOMPLISHED IAW VT-MAE EA 300-5720-27-A4024 REV- AND EO-94347-REQ1.
